# SDR REXA97243

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 702
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TORQUE LINK ON NLG CAME APART.  INSTALLED WASHER, NUT, AND COTTER KEY ON NLG TORQUE LINK.  (M)
